# SDR UIEA2012083000370

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 69,928 hours, 14,737 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 654T00352
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE FUEL FILTER STATUS MESSAGE.  PRECEEDED BY MOMENTARY SAME CAUTION MESSAGE.  R & R RT ENGINE FUEL FILTER IAW AMM 73-11-02.  PERFORMED TEST 2 IAW AMM 71-00-00 POWERPLANT IAW TABLE, LEAK CHECKED GOOD.
